# SDR SIMA20250923001

- Difficulty date: September 23, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N743MB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 41,240 hours, 27,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003237065
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLOOR GUSSET HAS NUMEROUS CORRODED AREAS BETWEEN FR 07 TO FR 12 (LEVEL 2 CORROSION) (MAJOR REPAIR) ACCOMPLISHED A PERMANENT REPAIR ON PILOT'S FLOOR GUSSET AREAS BETWEEN FR 07 TO FR 12 IAW ERS-EJ-53MR-5271
